Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Zoloft- muscle aches?  (Read 1029 times)

0 Members and 1 Guest are viewing this topic.

Offline Beth0810

  • Hero Member
  • *****
  • Posts: 574
  • Country: 00
  • Rec's: 5
  • Gender: Female
  • Mood: Happy
    Happy
  • Personal text
    • Poke This Member
Zoloft- muscle aches?
« on: November 29, 2012, 08:07:47 AM »
I've been on zoloft many times.  This time, I have started with a teeny baby dose.  Shaving off bits of a 50 mg pill and my goal is to get up to my usual therapeutic dose of 25 mg.  I only ever have needed that amount, in all the years I have taken it.  I seem to be very sensitive to ssri's. 

I have noticed in the past couple of days that I have muscle aches.  Nothing awful, just feels like I worked out all day or something.  It's not constant, and it's only when I move.  I have not had this experience when starting zoloft before, so I am wondering if anyone knows if this is normal. 

Thanks!
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4258
  • Country: au
  • Rec's: 98
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Zoloft- muscle aches?
« Reply #1 on: November 29, 2012, 07:34:42 PM »
so I am wondering if anyone knows if this is normal. 

While I'm not convinced that what sounds like a tiny dose could cause this side-effect, it is possible. If it persists for more than a week or two consult your doctor. Specifically, have your electrolyte levels checked.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Beth0810

  • Hero Member
  • *****
  • Posts: 574
  • Country: 00
  • Rec's: 5
  • Gender: Female
  • Mood: Happy
    Happy
  • Personal text
    • Poke This Member
Re: Zoloft- muscle aches?
« Reply #2 on: November 29, 2012, 08:15:26 PM »
I'm super sensitive to ssri's, so I think it's possible.  Is this a fairly normal side effect of going on ssri's? 
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4258
  • Country: au
  • Rec's: 98
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Zoloft- muscle aches?
« Reply #3 on: November 29, 2012, 10:26:33 PM »
Is this a fairly normal side effect of going on ssri's?

It isn't a particularly common one, but it occurs from time to time with most antidepressants. If you've taken Zoloft in the past you may get different side-effects this time and they may be stronger.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
5 Replies
20823 Views
Last post April 22, 2011, 02:09:08 PM
by liljen79
3 Replies
2133 Views
Last post September 10, 2010, 11:19:59 AM
by gecko
3 Replies
1776 Views
Last post October 25, 2013, 11:56:35 AM
by jkw86
3 Replies
2711 Views
Last post September 27, 2012, 08:11:01 AM
by All1Spirit
6 Replies
1080 Views
Last post April 16, 2013, 10:04:26 AM
by Calamy